# SDR AALA970107

- Difficulty date: January 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N126AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46947
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Drain Pan
- Condition: Corroded
- Location: Bs 771
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION IN BOTTOM OF GALLEY DRAIN PAN, LEFT SIDE.  INSTALLED NEW GALLEY DRAIN PAN, LEFT STATION 771.  (M)
